non HIV/AIDS MAC
Mar 24, 2002
My mom is 70 yrs old with MAC. Non-smoker and no HIV/AIDS. She is taking prednezone, doxiprin, lamprene, coumadin, biaxin, myambutol and insulin for type 2 diabeties. I can not find info on MAC non-related to HIV/AIDS and about these drugs in the same way. PLS PLS help us with drug answers and mac info. She is suffereing diarhea, vision impairmt, dizzy spells, wt loss, appetite loss, sleeplessness, coughing spasms, low bld sugar, rash on torso, hearing problems. Any info greatly appreciated. DB
Response from Dr. Holodniy
Several of the meds listed are used to treat MAC and addition many of the symptoms listed could be related to side effects from these meds. She needs to be evaluated by a specialist who know about these meds and their side effects.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Odds Of Contracting HIV Sex With A Prostitute
- Blood In Urine After Fisting Worried I Have HIV
- Ear Infection After Oral Sex With No Protection Does It Mean I Have HIV
- Flu Symptoms After Receiving Oral Sex Worried I Have HIV
- Hair Loss After Sucking Penis Worried I Have HIV
- Sore On Mouth After Sucking Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.